# SDR CALA2025120811917

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N24976
- Make and model: Boeing 787-9
- Aircraft serial: 66135
- Aircraft time: 28,264 hours, 2,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204388101
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS SEAT 11D EMERGENCY PATH LIGHT MISSING.  FLOOR PROXIMITY LIGHT INSTALLATION CARRIED OUT IAW DMC-B787-A-33-51-06-00A-720A-A.
